# SDR 96ZZZX3028

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 39140165503
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 609 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, RT MLG DID NOT RETRACT.  EXTENDED ALL LANDING GEARS.  FOUND RT MLG BUNGEE CYLINDER ROD END, MFG PN 3914016-5503, FRACTURED.  REPLACED BUNGEE CYLINDER AND RT MLG OPERATION CHECKED NORMAL.  CHECK C - 1-12-96 - STL.
